COVID-19 caused all of us to re-examine and revise how we live and interact with each other. It has also impacted on how we conduct our business, and organize annual meetings and conferences. The Non-Resident Nepali Association National Coordination Council of USA (NRNA NCC of USA) is organizing its 9th Annual General Meeting (AGM) and National Knowledge Convention online on July 3-5, 2020.  The theme of the convention is going to be “Collaborate for better tomorrow”. Organizing such events in the midst of pandemic demonstrates resiliency of those involved in making it happen. It’s another milestone for smart NRNA.

Organizing national and international conventions and conferences is one of the main objectives of the NRNA NCC USA. For the first time NRN NCC USA is organizing a historic Knowledge Convention in an online format. The convention will bring experts and professionals of Nepali and foreign origin to share the knowledge in the benefit of Nepali living in diaspora and in Nepal.  There are two themes of the convention

  1. Theme 1 - Professional presentations 
  2. Theme 2 - Town Halls 

The three day long convention will evolve around these themes and conclude with a declaration of white paper.

Important Deadlines

June 8, 2020- Abstract submissions open

June 18, 2020- Abstract submission deadline

June 25, 2020- Notification of acceptance of abstract

June 30, 2020- Slides submission deadline


National Knowledge Convention and 9th AGM of NRN NCC USA (July 3-5, 2020)

 

July 3rd, Friday , 2020
Zoom LinK https://bit.ly/2VOwNMr
Zoom ID 967 3667 7968
Zoom Pw agm
Time in EST Events
7:00 PM to 9:00 PM Conference Opening Plenary and Inauguration
60 min Event # 1
July 4th, 2020. Saturday
  Group 1  Group 2 Group 3 Group 4 Group 5
Zoom Link  https://bit.ly/3eCIQ6O https://bit.ly/2YBojtz https://bit.ly/31j2fpn https://bit.ly/2Ny9yBu https://bit.ly/2ZgEkEm
Zoom ID 861 3886 1169 818 2854 2119 818 4684 0284 879 0314 3604 990 9208 3093
Zoom Pw agm agm agm agm agm
Time in EST Events  Events  Events  Events  Events 
10:30 AM - 11:30 AM  Opening and Keynote Speech         
60 min  Event # 2        
           
11:30 am-12:50 pm Innovations in Science and Technology  Software, AI, Robotics Education/Digital Education Task Force Symposium(1) Covid-19 Update
(80 min) (Event #3) Event #4 Event #5 Event #6 Event #7
  Dr. Toya Baral Mr. Sandeep Pandey Dr. Uttam Gaulee Mr. Satya Chaudhari Dr. Sanjeeb Sapkota, 
           
12:50 PM - 1:10 PM Break Break Break Break Break
  Event #8a Event #8b Event #8c Event #8d Event #8e
           
1:10 pm- 2:40 pm Women Empowerment Youth and Student Journalism/Media Task Force Symposium -2 Socio-Economic Transformation
(90 min)  (Event #9) (Event #10) (Event #11) (Event #12) (Event #13)
  Ms. Diksha Basnet Bonod Ruwali/tribhuwan Pandey Kiran Marahatta Mr. Satya Chaudhari Khagendra GC
           
2:40 pm- 3:00 pm Break Break Break   Break Break
(20 min) (Event #14a) (Event #14b) (Event 14c)) (Event #14d) (Event #14e)
           
3:00 pm - 3:30 pm Video presentation  Video presentation  Video presentation  Video presentation  Video presentation 
(30 min) Event # 15a Event # 15b Event # 15c Event # 15d Event # 15e
           
3:30 pm-4:50 pm Environment and Climate Change Challenges and Opportunities in Returning to Nepal in post-COVID era  Smart Infrastructure : The Need of Future Chapter Symposium (1) Sahityik Chautari
(80 min (Event #16) (Event #17) (Event #18) (Event #19) Event #20
  Dr. Arjun Aryal Dr. Rajendra Pangeni Er. Satish Tripathi Mr. Dilu Parajuli Sarbagya Wagley
           
4:50 pm -5:10 pm Break Break Break Break  
(20 min)  (Event #21a) (Event #21b) (Event #21c) (Event #21d)  
           
5:10 pm -6:30 pm EST Health/Telemedicine Entrepreneurship & Small/Medium Enterprises (SMEs) Agriculture Chapter Symposium (2)  
(80 min) (Event #22) (Event #23) (Event #24) (Event #25)  
  Dr. Santosh Sapkota Mr. Harihar Dahal Dr. Megha N. Parajulee Mr. Dilu Parajuli  
           
6:30 pm -7:00 pm Concluding Remarks by the Advisors
30 min (Event #26)
           
July 5th, Sunday , 2020
Time in EST NRNA NCC USA, 9th AGM
11:00 AM (Event #27)
Zoom Link  Unique Link sent during registration 



Teams
9th AGM Organizing Committee
Dr Arjun Banjade - Convener  
BR Lama Krishna J. Panth Buddi Sagar Subedi
Sarbajna Wagle Kurmar Jung Karki   
     
     
National Knowledge Convention 2020 Coordinating Committee
Tara Sigdel - Coordinator    
Members    
Rajendra Pangeni Satish Tripathi Dadi R. Dhungana
Padam Bhandari  Arjun Aryal Binod Ruwali
Dikhsa Basnet Dilu Parajuli Harihar Dahal
Keshav Gnawali Kiran Marahatta Sandesh Pandey
Santosh Sapkota Satya Chaudhari Toya Baral
Tribhuwan Pandey Uttam Gauli  Megha N.Parajulee
Advisors     
Abmika Adhikari Rudra Aryal Yadav Pandit
Puru Shrestha     
     
AGM 2020 Technology Committee
PashuPati Pandey Dadi R. Dhungana Padam Bhandari 
Navin Pandey Sunil Sing Nawa Raj Subedi
Puspa Subedi Shyam Adhikari Sohaib Rain
Pratik Koirala Prassana Wagle Anbee Khanal
Bimal Adhikari    
Please click the following button for 9th AGM Registration
By submitting this registration form I agree to abide by the rules and regulations of the Non-Resident Nepali Association National Coordination Council of USA. I agree that this submission will consider my attendance at the National Knowledge Convention and it will be counted for Quorum at the 9th Annual General Meeting. I understand that the registration fees are non-refundable.

Register Here